# SDR SWAA000100

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND THROUGH ULTRASONIC INSPECTION BS 178 BULKHEAD CRACKED IN 3 PLACES, LBL 6.7, RBL 6.7 AND RBL 4.7.  REPAIRED BULKHEAD PER SRM.
